Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Genital itching, rashes. Used travocoat cream. Permanent treatment?

helloo ru there doctor?i have a strange kind of itching on my gential orgins im male 30 years old...i hev this for last three years.whenevr i use travocoat cream it goes but after week or 2 starts agaian if i dnt use cream it becomes more and turns in rashes now i also hev under belly pubic arer i know understand it,i was a medical student there any lazer treatment so that it goes permantly i can pay doesnot caree the price sick of it plz help me...
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for posting your query. You said that you are a medical student. You may understand better. Itching on the genitalia occurs due to so many causes including stress, occlusion, irritation by strong soaps and sweat. You have to find out what exactly you suffer from by consulting a dermatologist. Till that time you may regularly use powders which contain aluminium oxide and weak steroid creams at night in case of itching.
You may have to undergo blood sugars to rule out diabetes also.
Good day
Answered: Sun, 24 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor